JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SIGNED A-POLYNOMIALS OF GRAPHS AND POINCARÉ POLYNOMIALS OF REAL TORIC MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SIGNED A-POLYNOMIALS OF GRAPHS AND POINCARÉ POLYNOMIALS OF REAL TORIC MANIFOLDS
Seo, Seunghyun; Shin, Heesung;
  PDF(new window)
 Abstract
Choi and Park introduced an invariant of a finite simple graph, called signed a-number, arising from computing certain topological invariants of some specific kinds of real toric manifolds. They also found the signed a-numbers of path graphs, cycle graphs, complete graphs, and star graphs. We introduce a signed a-polynomial which is a generalization of the signed a-number and gives a-, b-, and c-numbers. The signed a-polynomial of a graph G is related to the polynomial , which is the generating function for the Betti numbers of the real toric manifold M(G). We give the generating functions for the signed a-polynomials of not only path graphs, cycle graphs, complete graphs, and star graphs, but also complete bipartite graphs and complete multipartite graphs. As a consequence, we find the Euler characteristic number and the Betti numbers of the real toric manifold M(G) for complete multipartite graphs G.
 Keywords
graph invariant;toric topology;Poincar polynomial;
 Language
English
 Cited by
 References
1.
M. Aigner, A Course in Enumeration, Graduate Texts in Mathematics, vol. 238, Springer, Berlin, 2007.

2.
M. P. Carr and S. L. Devadoss, Coxeter complexes and graph-associahedra, Topology Appl. 153 (2006), no. 12, 2155-2168. crossref(new window)

3.
S. Choi and H. Park, A new graph invariant arises in toric topology, accepted in J. Math. Soc. Japan (2014), available at arXiv:1210.3776.

4.
L. Comtet, Advanced Combinatorics, enlarged ed., D. Reidel Publishing Co., Dordrecht, 1974

5.
A. Postnikov, Permutohedra, associahedra, and beyond, Int. Math. Res. Not. IMRN (2009), no. 6, 1026-1106.

6.
A. Postnikov, V. Reiner, and L. Williams, Faces of generalized permutohedra, Doc. Math. 13 (2008), 207-273.